# SDR DALA2022020200695

- Difficulty date: January 30, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 66,453 hours, 24,451 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8236484) COCKPIT DOOR OPENED ON T/O ROLL. PERFORMED COCKPIT DOOR LOCK TEST PER B737 AMM 52-51-21-700-801 SEVERAL TIMES WITH NO FAILURE. NO 180 DAY HISTORY.
